# SDR MASA99133

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N449YV
- Make and model: Dhav DHC8202
- Aircraft serial: 449
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Missing
- Location: Row 4
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6230 - PHX-MTJ - DURING PREFLIGHT ACCEPTANCE CHECK, THE CREW REPORTED THE RIGHT SIDE EMERGENCY EXIT PLACARD LENSE WAS MISSING.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSY.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
